Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 30, 2013, 1:08 AM CDT for Cerro Gordo County, Franklin County, Wright County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2013, 1:08 AM CDT (06:08 UTC)
- Expired
- Apr 30, 2013, 2:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cerro Gordo County, IA, Franklin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 126 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1968 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804
WUUS53 KDMX 300608
SVRDMX
IAC033-069-197-300700-
/O.NEW.KDMX.SV.W.0028.130430T0608Z-130430T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
108 AM CDT TUE APR 30 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
EASTERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 200 AM CDT
* AT 106 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARION...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELMOND...ROWAN...ALEXANDER...COULTER...MESERVEY...LATIMER AND
THORNTON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 163 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 9317 4264 9370 4282 9381 4291 9358
4291 9350 4295 9349 4300 9336
TIME...MOT...LOC 0608Z 245DEG 21KT 4277 9363
HAIL...1.00IN
WIND...60MPH
$$
AWB2 follow-up statements
502
WWUS53 KDMX 300622
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
122 AM CDT TUE APR 30 2013
IAC033-069-197-300700-
/O.CON.KDMX.SV.W.0028.000000T0000Z-130430T0700Z/
FRANKLIN IA-CERRO GORDO IA-WRIGHT IA-
122 AM CDT TUE APR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WRIGHT...SOUTHWESTERN CERRO GORDO AND NORTHWESTERN FRANKLIN COUNTIES
UNTIL 200 AM CDT...
AT 119 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELMOND...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER...COULTER...MESERVEY...LATIMER AND THORNTON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 164 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 9317 4268 9357 4287 9369 4291 9358
4291 9350 4295 9349 4300 9336
TIME...MOT...LOC 0622Z 245DEG 21KT 4280 9353
HAIL...1.00IN
WIND...60MPH
$$
AWB227
WWUS53 KDMX 300637
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
137 AM CDT TUE APR 30 2013
IAC033-069-197-300647-
/O.CAN.KDMX.SV.W.0028.000000T0000Z-130430T0700Z/
FRANKLIN IA-CERRO GORDO IA-WRIGHT IA-
137 AM CDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT...
SOUTHWESTERN CERRO GORDO AND NORTHWESTERN FRANKLIN COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4277 9317 4268 9357 4287 9369 4291 9358
4291 9350 4295 9349 4300 9336
TIME...MOT...LOC 0637Z 245DEG 21KT 4284 9342
$$
AWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:28 AM CDT, 40 minutes earlier.
Area forecast discussion, Apr 30, 12:28 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1228 AM CDT TUE APR 30 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 338 PM CDT MON APR 29 2013 MAIN CONCERN FOR THE OVERNIGHT PERIOD WILL BE THE TIMING AND LOCATION OF ANY CONVECTION. INSTABILITY HAS BEEN ON THE INCREASE THIS AFTERNOON WITH SBCAPES OF 1000 TO 2000 J/KG ACROSS MUCH OF THE CWA...AND EVEN HIGHER VALUES AROUND THE MISSOURI BORDER. THE 850 TO 700 MB CAP LOOKS TO WEAKEN AFTER THE 23-00Z TIME FRAME AS A 925MB MOISTURE PLUME OVER KANSAS AND MISSOURI WORKS NORTHWARD. EXPECTING CONVECTIVE INITIATION IN THE VICINITY OF THE ASSOCIATED THETA-E CONVERGENCE ZONE IN SOUTHWEST IOWA OR SOUTHEAST NEBRASKA...WITH THE CONVECTION TRACKING EAST AND NORTH DURING THE OVERNIGHT. THIRTY TO FORTY KNOTS OF 0-6 KM SHEAR AND A 40 TO 60 KT LLJ BUILDING IN FROM THE SOUTHWEST AFTER 03Z WILL AID IN INTENSIFYING AND MAINTAINING ANY STORMS THAT DO FORM THIS EVENING. BOTH ELEVATED AND SURFACE BASED CONVECTION IS POSSIBLE WITH THE MAIN THREAT FROM THESE STORMS BEING LARGE HAIL AND DAMAGING WIND GUSTS. MANY HIGH RESOLUTION MODELS HAVE BEEN TRENDING THE CONVECTION SLIGHTLY NORTH AND WEST TODAY. THIS HAS ALSO BEEN REFLECTED IN THE UPDATED SPC CONVECTIVE DAY 1 SLIGHT RISK OUTLOOKS. IN GENERAL...LEANED TOWARDS A COMBINATION OF THE EAST NMM AND ARW WRF CORES AND THE 16Z HRRR FOR PLACEMENT OF THE HIGHEST POPS AND QPF AMOUNTS. HEAVY RAINFALL IS POSSIBLE WITH SOME OF THESE STORMS OVER CENTRAL IOWA WITH PWATS EXCEEDING ONE INCH AND LOW LEVEL MIXING RATIOS AROUND 13 G/KG. STATIONARY SURFACE BOUNDARY OVER WEST CENTRAL AND NORTH CENTRAL IOWA WASHED OUT EARLY THIS AFTERNOON...ALLOWING WINDS TO VEER SOUTHWARD AND TEMPERATURES TO RISE BACK INTO THE 70S. THESE SOUTHERLY WINDS WILL INCREASE OVERNIGHT AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO AN APPROACHING NORTHERN PLAINS COLD FRONT. COMBINED WITH DEW POINTS IN THE UPPER 50S TO NEAR 60...EXPECT OVERNIGHT LOWS TO ONLY FALL OFF INTO THE LOW 60S. .LONG TERM.../TUESDAY THROUGH MONDAY/... ISSUED AT 338 PM CDT MON APR 29 2013 I EXPECT SOME ONGOING CONVECTION MAINLY ACROSS THE EAST IN THE MORNING WITH A LULL LATE MORNING. ANOTHER COLD FRONT WILL STRETCH ACROSS CENTRAL IOWA DURING THE DAY ON TUESDAY AND MAKE SLOW ESE PROGRESS. FORECAST SOUNDINGS SHOW A PRETTY STOUT CAP IN PLACE BUT IT QUICKLY ERODES DURING THE MID TO LATE AFTERNOON AND INTO THE EVENING AND THIS IS WHEN I EXPECT THUNDERSTORMS TO BREAK OUT...AHEAD OF THE BOUNDARY. LOOKING AT SHEAR...THERE IS SOME THAT EXISTS ALONG THE BOUNDARY BUT THE BEST SHEAR IS FOUND BEHIND THE BOUNDARY. SOME STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WIND. DURING TUESDAY EVENING ADDITIONAL STORMS COULD DEVELOP BEHIND THE FRONT AS WELL WHERE THE BETTER SHEAR WILL EXIST AND THERE WILL STILL BE SOME INSTABILITY. ON WEDNESDAY THE UPPER TROUGH OUT TO THE WEST WILL DIG SOUTH ON THE LEE SIDE OF THE ROCKIES CREATING QUITE THE TEMPERATURE GRADIENT ACROSS IOWA. ACROSS THE NORTHWEST HALF TO TWO THIRDS OF THE STATE HIGHS WILL ONLY BE IN THE 40S AND 50S WHILE ACROSS THE SOUTHEAST TEMPERATURES WILL BE IN THE 60S TO 70S. THIS TROUGH WILL CONTINUE TO DIG AS IT PLOWS EAST THROUGH THURSDAY. FORECAST SOUNDINGS ON THURSDAY SHOW FALLING TEMPERATURES THROUGHOUT THE AFTERNOON HOURS. IN FACT IT LOOKS LIKE HIGHS WILL LIKELY BE REACHED IN THE MORNING AND THOSE READINGS WILL ONLY BE IN THE 40S. PRETTY DECENT MOISTURE TRANSPORT WILL TAKE PLACE DURING THIS TIME AND PRECIPITATION WILL YIELD SOME PRETTY HIGH QPF VALUES THROUGH THE REMAINDER OF THE WEEK. FORECAST SOUNDINGS SHOW THAT WE WILL BE COLD ENOUGH FOR AT MINIMUM A RAIN/SNOW MIX DURING THE DAY ON THURSDAY. IF YOU BELIEVE THE NAM WE WILL BE COLD ENOUGH FOR ALL SNOW. I HAD A HARD TIME BUYING INTO THAT SOLUTION COMPLETELY BECAUSE FOR THE PAST FEW DAYS THE NAM HAD BEEN OVERDOING THE MOISTURE AND THE COOLING. THIS WILL CERTAINLY BEAR WATCHING BUT I WOULD NOT BE SURPRISED TO SEE SNOW THURSDAY AFTERNOON AND THURSDAY NIGHT. BEYOND THIS PERIOD...THE MODELS CONTINUE TO POORLY HANDLE THE EVOLUTION OF THE CLOSED LOW THAT DEVELOPS OUT OF THE TROUGH. THE EURO LIFTS THIS CLOSED LOW INTO IOWA OVER THE WEEKEND THEN INTO THE GREAT LAKES ON MONDAY WHILE THE GFS AND GEM TAKE THE LOW TO THE SOUTH ACROSS THE SOUTHERN PLAINS. THIS SOLUTION WOULD DRAW DOWN MUCH COLDER AIR ACROSS THE STATE FOR THE WEEKEND. I TRIED TO LEAN COOLER BUT BY SUNDAY FORECAST SOUNDINGS SUPPORT HIGHS IN THE 50S. AT THIS POINT I KEPT 40S NW TO 50S SE ON SATURDAY BUT WE COULD INDEED SEE TEMPS SOME 5 TO 8 DEGREES COOLER THAT WHAT I HAVE GOING. WE WILL NEED TO SEE HOW THAT CLOSED LOW EVOLVES AND SHIFTS ACROSS THE AREA. BEFORE THAT HAPPENS THERE IS JUST TOO MUCH MODEL UNCERTAINTY TO STATE A PREFERENCE. && .AVIATION...30/06Z ISSUED AT 1224 AM CDT TUE APR 30 2013 BAND OF SHOWERS AND THUNDERSTORMS WILL PUSH NE ACROSS THROUGH 12Z AFFECTING NORTHERN SITES KFOD/KALO/KMCW. CEILINGS MAY DROP AT TIMES TO MVFR IN THUNDERSTORMS AND WINDS WILL BE GUSTY. BEHIND STORMS WINDS WILL BE FROM THE SOUTH AND CEILINGS WILL BE VFR. WINDS WILL INCREASE IN THE DAY TUESDAY WITH APPROACHING FRONTAL BOUNDARY. MAY SEE ADDITIONAL THUNDERSTORMS LATE IN AFTERNOON...BUT DO NOT HAVE ENOUGH CONFIDENCE IN COVERAGE TO INCLUDE MENTION AT SITES ATTM. BEHIND BOUNDARY WINDS WILL SHIFT TO THE NORTH LATE IN THE PERIOD. && .HYDROLOGY... ISSUED AT 338 PM CDT MON APR 29 2013 HE MODERATE TO HEAVY RAINFALL EVENT FORECAST IN THE LONG TERM PERIOD OF THE FORECAST MAY RESULT IN SIGNIFICANT WITHIN-BANK RISES ALONG MANY STREAMS AND RIVERS. FLOODING IS ALSO POSSIBLE...ESPECIALLY ALONG THE SMALLER STREAMS AND IN AREAS THAT RECEIVE HEAVIER RAINFALL. AT THIS TIME IT IS DIFFICULT TO PINPOINT SPECIFIC STREAMS OR RIVERS GIVEN THE UNCERTAINTY IN THE RAINFALL FORECAST. THE FORECAST WILL HAVE TO BE MONITORED FOR POTENTIAL IMPACTS ON AREA RIVERS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKOW LONG TERM...FAB AVIATION...AWB HYDROLOGY...ZOGG
Hazardous weather outlook, Apr 29, 10:26 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1026 PM CDT MON APR 29 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-010330- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1026 PM CDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN ON TUESDAY AFTERNOON AND EVENING...AND PERSIST INTO WEDNESDAY ACROSS SOUTHEASTERN IOWA. ON TUESDAY AFTERNOON AND EVENING SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND STRONG WIND THE PRIMARY THREATS. HEAVY RAIN WILL BE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Apr 29, 11:09 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL KANAWHA 42.93N 93.79W
04/29/2013 E1.25 INCH HANCOCK IA BROADCAST MEDIA
REPORT FORWARDED BY KIMT TV.
&&
BFLocal storm report, Apr 29, 11:22 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 9 N JEFFERSON 42.15N 94.38W
04/29/2013 E1.75 INCH GREENE IA TRAINED SPOTTER
ON HIGHWAY 4
&&
BFLocal storm report, Apr 29, 11:29 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1129 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 3 NW PATON 42.19N 94.30W
04/29/2013 E1.50 INCH GREENE IA TRAINED SPOTTER
&&
BFSpecial weather statement, Apr 29, 11:42 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1142 PM CDT MON APR 29 2013 IAZ036-037-047-048-300845- HAMILTON-HARDIN-BOONE-STORY- INCLUDING THE CITIES OF...WEBSTER CITY...ELDORA...BOONE...AMES 1142 PM CDT MON APR 29 2013 ...HEAVY RAINFALL RATES MAY RESULT IN LOCALIZED FLOODING... A BAND OF THUNDERSTORMS PRODUCING HEAVY RAINFALL RATES AND TOTAL AMOUNTS OF NEAR TO 1.5 INCHES OF RAIN HAS MOVED ACROSS NORTHERN BOONE AND STORY COUNTIES...INTO SOUTHERN HAMILTON AND HARDIN COUNTIES. LOCALIZED AREAS OF FLOODING ARE POSSIBLE IN LOW LYING AREAS AND COMMON WATER CROSSINGS. THE THREAT IS GREATEST IN THE NORTHERN PORTIONS OF BOONE AND STORY COUNTIES...AS WELL AS HARDIN AND HAMILTON COUNTIES AS THE STORMS PUSH NORTHEAST. THE STORMS ARE MOVING QUICKLY...AND THE THREAT WILL CONTINUE TO DIMINISH IN THE EARLY MORNING HOURS AFTER STORMS HAVE PASSED...UNLESS ADDITIONAL RAINS FALL. AWB
Local storm report, Apr 29, 11:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1155 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 3 N WOOLSTOCK 42.61N 93.84W
04/29/2013 E1.25 INCH WRIGHT IA PUBLIC
HAIL LASTED 10 MINUTES. RECEIVED VIA TWITTER
&&
MS APR 13Local storm report, Apr 30, 12:21 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1221 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM HAIL 3 ESE ELLSWORTH 42.30N 93.53W
04/30/2013 E0.75 INCH HAMILTON IA TRAINED SPOTTER
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 54 min |
| Apr 29, 10:07 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 53 min |
| Apr 29, 10:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 48 min |
| Apr 29, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Webster | 45 min |
| Apr 29, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 28 min |
| Apr 29, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 37 min |
| Apr 29, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hamilton, Hardin, Story | 57 min |
| Apr 29, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 31 min |
| Apr 30, 12:18 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 57 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 49 min |
| Apr 30, 12:29 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 46 min |
| Apr 30, 12:37 AM CDT | Severe Thunderstorm Warning | DMX | Wright | 38 min |
| Apr 30, 1:13 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 32 min |
| Apr 30, 1:58 AM CDT | Severe Thunderstorm Warning | DMX | Bremer, Butler | 32 min |
| Apr 30, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.